# SDR SWIA202157786

- Difficulty date: March 2, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 394-409 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SEGMENT 26L FROM STA 394 TO 409 IS CORRODED OUT OF LIMITS P/N 601R31022-49.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED STRINGER 26L  SEGMENT FROM FS 394-409 ( PN 601R31022-49) IAW CRJ 200 SRM 51-40-11, 51-42-06 AND 51-42-21, SKYCARD 51-900-1003-SKY, AND ATTACHED FORM 337. SEE DWG 601R31022-49 FOR FASTENER CALLOUT. NO WEIGHT CHANGE.
